# SDR FDEA201112025118

- Difficulty date: December 2, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N3101
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FIXED T/E SKIN PANEL (SRM 57-51-01, PG 2, ITEM 3) L/E ROW OF RIVETS FOUND SUNKEN IN AT WBL 79.02 OTBD 28" TO 38".  REPAIRED IAW EA F-5730-15300  PART 1.   REPAIR IS CLASSIFIED AS MAJOR.
